# SDR CALA2021052600734

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311832020051
- Condition: Damaged
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 4 SIDE POST UPPER CORNER FITTING HAS HOLE WITH DAMAGE IN B ORE, SCORING, WEAR & OUT OF ROUND ON HAECO LCQ REF 9296515 AD RE LATED SUPPORT TASK. NR GENERATED BY V892444 REMOVED AND REPLACED LH FR4 SIDE POST UPPER CORNER FITTING IAW U NITED ECRA 5311-02571. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF ECRA 5311-02571 ON OR BEFORE THE AIRCRAFT REACHES 53,473 TOTAL AIRCRAFT FLIGHT CYCLES. MECH V061619 INSP V 061633 UAL LOG PAGE 6350610 CREATED TO ACCOMPLISH REQUIRED DIP PER ECRA 5311-02571.
